# SDR P5CA0200701

- Difficulty date: October 6, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 65,322 hours, 17,489 cycles
- Engine: Pwa JT9D7J
- Engine time: 44,624 hours, 12,030 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 804275
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

USED 2 GALLONS OF ENG OIL ON NR 2 ENG IN 3.7 HOURS OF FLT.  QTY LOSS TO 0.1 GALLONS INDICATED.  NR 2 ENG OIL SYSTEM STATIC LEAK CHECKED IN HKG.  TEST NR 6 CARRIED IAW AMM 71-00-00.  FOUND GENERATOR DRIVE CARBON GARLOCK SEAL LEAKING.  SEAL CHANGED IAW AMM 72-61-08, PG 401.  SYSTEM STATIC LEAK CHECK OK, ENG GROUND IDLE RUN C/OUT SATISFACTORY.  ALSO FOUND NR 1 & NR 2 BEARING CHIP DETECTOR HAD OIL LEAK.  REMOVED & REPLACED CHIP DETECTOR ASSY.  LEAK CHECK OK PER MM 72-61-01.
